Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR increased in 2014: 0.880
Rank 74 out of 310 in category Mathematics and 113 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 0.516
Source Normalized Impact per Paper (SNIP) 2014: 1.430
Impact per Publication (IPP) 2014: 0.613

Mathematical Citation Quotient (MCQ) 2014: 0.51

VolumeIssuePage

Issues

Stability in line unique continuation of harmonic functions: general dimensions

J. CHENG / Y. C. HON / M. YAMAMOTO

Citation Information: Journal of Inverse and Ill-Posed Problems. Volume 6, Issue 4, Pages 319–326, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.1998.6.4.319, October 2009

Publication History

Published Online:
2009-10-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
A.L. Bukhgeim, J. Cheng, and M. Yamamoto
Journal of Mathematical Analysis and Applications, 2000, Volume 242, Number 1, Page 57
[2]
Shuai Lu, Boxi Xu, and Xiang Xu
Applicable Analysis, 2012, Volume 91, Number 9, Page 1761
[3]
Jin Cheng, Guanghong Ding, and Masahiro Yamamoto
Communications in Partial Differential Equations, 2002, Volume 27, Number 9-10, Page 2055
[4]
J. Cheng *, Y.C. Hon †, and M. Yamamoto
Applicable Analysis, 2004, Volume 83, Number 1, Page 49
[5]
Jin Cheng, Li Peng, and Masahiro Yamamoto
Inverse Problems, 2005, Volume 21, Number 6, Page 1993

Comments (0)

Please log in or register to comment.